# SDR FDEA201512194045

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R537B169320800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLS AT FRAME 36 & JUST INBD OF -Y953 BROKEN & DAMAGED, TWO PLACES.  FABRICATED NEW ADAPTER ON T15 177714 IAW SRM 54-14-15.  INSTALLED NEW ADAPTER IAW SRM 51-40-21.
